SAITO, Norikazu

Title
Professor
Field
Numerical analysis
Research interests
finite element method, finite volume method, finite difference method, Isogeometric analysis, nonlinear evolution equations of parabolic type, time discretization
Current research

Numerical analysis of partial differential equations (PDEs), my current research theme, is aimed at development of numerical schemes to solve PDEs using computers, in addition to verification of their feasibility. Discretization using finite element, finite difference, and finite volume methods is the central concern of my research. Some associated themes of research are the stability of solutions, analysis of the asymptotic dependence of errors on discretization parameters.

Selected publications
  1. Analysis of the immersed boundary method for a finite element Stokes problem (with Y. Sugitani), Numer. Methods Partial Differential Equations, 35(1), 2018, 181-199.
  2. Hybridized discontinuous Galerkin method for elliptic interface problems: error estimates under low regularity assumptions of solutions (with M. Miyashita), J. Sci. Comput., 76(1), 2018, 1657-1673.
  3. Discrete maximal regularity and the finite element method for parabolic equations (with T. Kemmochi), Numer. Math., 138(4) , 2018, 905-937.
  4. Finite volume methods for a Keller-Segel system: discrete energy, error estimates and numerical blow-up analysis (with G. Zhou), Numer. Math. , 135(1), 2017, 265-311.
  5. Error analysis of a conservative finite-element approximation for the Keller-Segel system of chemotaxis, Commun. Pure Appl. Anal., 11(1),2012, 339-364.
  6. Conservative upwind finite element method for a simplified Keller-Segel system modelling chemotaxis, IMA Journal of Numerical Analysis, 27(2), 2007, 332-365.

Memberships, Awards and

activities

Mathematical Society of Japan, Japan SIAM, Mathematics Education Society of Japan

Inoue Research Award for Young Scientists (2000)

Editors: Transactions of the Japan SIAM JSIAM Letters´╝îInternational Journal of Computer Mathematics, Numerische Mathematik, Journal of Mathematical Sciences, the University of Tokyo, Japan Journal of Industrial and Applied Mathematics, Journal of Scientific Computing